# SDR A6WA200440092

- Difficulty date: June 22, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LEFT HORIZONTAL STABILIZER BOTTOM SKIN APPROXIMATELY 74 INCHES FROM VISOR AND 9 INCHES FROM 4E.  PERFORMED A MAJOR REPAIR IAW BRAS EO 601R-55-5102 BY DRILLING NR 30 HOLE IN DAMAGE AREA AND PULLING DENT TO ORIGINAL CONTOUR.  PERFORMED EDDY CURRENT INSPECTION TO ENSURE NO CRACKS EXIST AND INSPECTED FOR OIL CANNING.  FILLED HOLE WITH CR3214 RIVET.  (M)
